# SDR UPS08653442

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Broken
- Location: Spoiler Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LOSS OF CENTER HYD QTY & CENTER HYD PRESSURE.  CREW DECLARED EMERGENCY.  NOSE WHEEL STEERING WAS AVAILABLE AND TAXIIED TO GATE UNASSISTED.  VERIFIED HYD LEAK AT NR 9 SPOILER ACT HOUSING CAP.  FOUND O-RING UNDER CAP FLAT AND BROKEN, REF IPC 27-61-02 FIG 51.  REPLACED O-RING.  LEAK CHECK OK OF SPOILER.  SERVICED CENTER HYD SYSTEM TO FULL.  ON ARRIVAL A/C HYD WAS AT 20 PERCENT.
